Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 7, Issue 4

Issues

Bifurcation and Chaos in a Macroeconomic Model

W. Li, / J. Zhao,
Published Online: 2011-05-13 | DOI: https://doi.org/10.1515/IJNSNS.2006.7.4.431

About the article

Published Online: 2011-05-13

Published in Print: 2006-12-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 7, Issue 4, Pages 431–434, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2006.7.4.431.

Export Citation

©2011 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Wei Li, Junfeng Zhao, Natasa Trisovic, and Ruihong Li
Theoretical and Applied Mechanics Letters, 2014, Volume 4, Number 1, Page 013007

Comments (0)

Please log in or register to comment.
Log in